# SDR AALA20000553

- Difficulty date: March 28, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT ESCAPE PATH LIGHTS AFT OF REAR GALLEY INOPERATIVE.  REPLACED EMERGENCY EXIT ESCAPE PATH LIGHT STRIP AFT OF REAR GALLEY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
